| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by a customer that when they gently squeezed the burette to introduce saline into the chamber, at which point the burette cracked vertically down the side.No excessive force was applied; however, the burette had not been pulling well from the ivig bottles during the infusion.